Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Skin around genital area getting dark, itchy than other skin parts. Possible cause and solution?

hi,i am a male and 30 years old.Recently i have noticed that my skin around genitals region is getting dark compared to other skin parts and also it itches a s about 3-4 months that i have noticed it.What is the reason behind this and how can I solve this problem?Is the problem serious or is it just normal in all human beings?By the way I want to get rid of this problem as soon as possible?Please suggest me some solution.
Asked On : Mon, 7 Jan 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi dear there are points. First normally also the genital skin is dark and becomes more dark with age. But in ur case it is itching also. So it is a fungal infection called as tinea cruris. Dont worry much . Here is treatment for u.
Use oint clodid b once in night for one week. Following this use oint clotrimazole twice daily for one month. Remember to continue for one month. U ll be fine. Thank u
Answered: Tue, 8 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor